# SDR C2XA95CL045

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 12008080001
- Condition: Hole In Skin
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3362 - CLE IND - ON POST FLIGHT WALKAROUND FOUND HOLE IN LEFT AILERON.  FERRIED AIRCRAFT TO CLE.  MAINTENANCE REMOVED AND REPLACED THE LEFT AILERON IAW EMB MM 27-11-02.  RELEASED AIRCRAFT FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.  (Z)
